# SDR HALA2011101700463

- Difficulty date: October 17, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 2,560 hours, 455 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LINE SERVICE REPORTED NO FUELING ON ACFT.  BITE FCMC 1 & 2 TEST OK.  NO FAULTS NOTED.  REFUEL OK.
